|effect of dexamethasone injection on hiv ag\ab test
Dec 9, 2013
i had sex with aperson 5 years ago and now iam afraid of being infected with hiv i do hiv ag\ab test since 5 days and result was negative but iam afraid that this long period between relationshiop and test affect on test and lead to disappearance of antibodies and i was pregnant then i delivered my baby one month ago and during pregnancy i take dexamethasone injection for 5 days (the period between injecion of dexa` and now is one month ) iam afraid that dexa affect test and lead to disapearance of antibodies as i read that dexamethaone affect antibodies and pregnancy decrease immunity my wbc are 5900 it is` usually 9500 in all previous` `tests and i noticed it is decreased i want to know is this test reliable or not
| Response from Mr. Cordova
Thanks for writing in. The Dexamethasone would not have affected the validity of your HIV test. Once a person is infected with HIV, and their body starts to produce antibodies, their body will always produce them.
Trust the test. You are HIV negative.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Condom Inside Out Worried I Have HIV
- Pain In Urethra After Anal Fingering Worried I Have
- Vaginal Discharge After Drinking Water Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
- Can Genital Warts Cause Sterility?
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.